Skip to Content

Is LEVORA tied to Pulmonary Imbolism?

Responses (1)

itsmetoo2 19 Jan 2010

Yes it has. This says Blood Clot in the Lung ... This is what I found:

Levora Side Effects to Report
There are a number of side effects with Levora that you should report to your healthcare provider. These include, but are not limited to:

High cholesterol
• Depression or other emotional changes
• Migraines (or changes in your migraines, if you have had them before)
• Breast lumps
• Signs of a blood clot in the leg, such as pain in the calf, leg cramps, and leg or foot swelling
• Signs of a blood clot in the lung, such as shortness of breath, sharp chest pain, or coughing up blood
• Chest pain or heaviness, which may be signs of a heart attack
• Sudden loss of vision or vision changes, which can be a sign of a blood clot in the eye
• Signs of a stroke, such as vision or speech changes, weakness or numbness in an arm or leg, and a severe headache
• Signs of liver damage, such as yellow eyes or skin (jaundice), dark urine, and upper right abdominal pain
• Heavy vaginal bleeding between periods (light bleeding or spotting is normal)
• High blood pressure (hypertension)
• Signs of an allergic reaction, including unexplained rash, hives, itching, unexplained swelling, wheezing, or difficulty breathing or swallowing.

https://www.drugs.com/sfx/levora-side-effects.html

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions